# SDR EAT2004F00004

- Difficulty date: March 26, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N370AE
- Make and model: Swrngn SA227*
- Aircraft serial: AC506
- Engine: Garrtt TPE331*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 263106510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FRAME (PN262106510) WAS FOUND CRACKED AT THE CONTROL COLUMN BEARING MOUNT ON THE RT SIDE.  THIS WAS THE IMPROVED BEARING MOUNT SETUP AS CALLED OUT IN AD AND SB TO PREVENT CRACKING.  THE CRACKS ARE OCCURING RT AT THE TOP OF THE IMPROVED (PN 2621352007P) DOUBLER ASSY.  BELOW THE RADIOUS ON THE (26-21065-10) FRAME.  MFG HAD SB CONCERNING THIS AREA THAT CHANGES THE MOUNTING AGAIN AND MAKING THE DOUBLER LONGER TO SPREAD OUT THE LOAD BETTER TO THE FRAME.
